# SDR 95ZZZX567

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7271K
- Make and model: Natbal 858
- Aircraft serial: 116
- System (JASC): 5102 · Balloon Reports
- Part: Burner
- Condition: Orfice Plugged
- Location: Pilot Light
- Part time: 398 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPERATOR REPORTED LOSS OF PILOT LIGHT DURING STABLE FLIGHT, DURING ATTEMPTED LANDING -- AND EMERGENCY DEFLATION DUE TO APPROACHING POWER LINES.  WIND BLEW BALLOON AGAINST POWER LINES.  PILOT SUSPECTED THE LOSS OF PILOT LIGHT WAS DUE TO CARBON BUILD-UP ON ORIFICES ON PILOT LIGHT ASSEMBLY.  WHEN HOLES WERE CLEANED WITH A .080 INCH BROACH, PILOT LIGHT OPERATED 'BETTER THAN NEW'.  THERE APPEARS TO BE NO ANNUAL REQUIREMENT TO CLEAN HOLES.  OPERATOR RECOMMENDS MAKING THIS PROCEDURE PART OF THE ANNUAL INSPECTION.
